# SDR 99UAL900018

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 65C172813U1
- Condition: Broken
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 LEADING EDGE SLAT HEAT TUBE BROKEN AT SWIVEL POINT IN RIGHT WING.  *S/D*  FOUND BROKEN ANTI ICE DUCT.  REPLACED DUCT ASSY AND SHAFT ASSY OF NR 6 SLAT TELESCOPING DUCT.
